# SDR USAASB3208

- Difficulty date: November 25, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 654468111
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, EN ROUTE, CREW RECEIVED A LEADING EDGE SLAT TRANSITION LIGHT.  CREW COULD NOT RETRACT THE LEADING EDGE SLATS.  TRAILING EDGE DEVICES WERE NORMAL.  CREW ELECTED TO RETURNED TO FIELD WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE STANDBY HYDRAULIC SYSTEM MODULE IAW MM 29-15-81.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
